# SDR HALA2017081500220

- Difficulty date: August 12, 2017
- Submitted: September 8, 2017
- Operation: Air carrier
- Aircraft: N588HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 25531
- Aircraft time: 103,972 hours, 18,666 cycles
- System (JASC): 3445 · Air Collision Avoidance System
- Part: Indicator
- Part number: 066500030101
- Part serial: 1377
- Condition: Failed
- Location: Tcas
- Part time: 2,855 hours, 572 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ELECTRICAL SMOKE FROM FORWARD CENTER CONSOLE IN THE COCKPIT. CIRCUIT BREAKER  E-12 TRIPPED.  SMOKE SUBSIDED AND CLEARED.   REMOVED AND REPLACED TCAS INDICATOR ASSY. OPS CHECKED GOOD IAW MM 36-45-00. OK FOR SERVICE.
